| Model Number |
CWIII ARTHROSCOPY PUMP |
| Medical Device Problem Code |
Increased Pump Speed (1501)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/03/2024, it was reported by a facility representative via (b)(4) that an ar-6475 arthroscopy pump was running at a faster speed than intended.This occurred during a case where there were no error messages corresponding to the problem.The speed of the pump was described as "really fast," even with the clamp off, and it was continuously running.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.